# SDR UIEA2023120800979

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 105,891 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT EXTERNAL LIGHTS INOP( R/R EMER LIGHTS BULB AT R1 DOOR LEFT AFT FUSELAGE PER AMM 33-51-06. OPS CHECK GOOD. )
